# SDR 06FDEA1517

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF HORIZ STAB, INSP CONSTANT SECTION FOUND CRACK ON PANEL P/N 7207-1 POSITION 15.  ACCOMPLISHED EA NR 8-5510-93811, REINSTALLED FAIRING IAW SB 55-16 AND IAW SRM 51-31-01 PAR 6 VOL 2.
